Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 805798, 14 pages
http://dx.doi.org/10.1155/2014/805798
Research Article

Asymptotic Stability Analysis and Optimality Algorithm for Uncertain Neutral Systems with Saturation

Department of Auto, School of Information Science and Technology, University of Science and Technology of China, Anhui 230027, China

Received 29 December 2013; Accepted 18 February 2014; Published 27 March 2014

Academic Editors: C.-Y. Lu and X. Meng

Copyright © 2014 Xinghua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinghua Liu, “Asymptotic Stability Analysis and Optimality Algorithm for Uncertain Neutral Systems with Saturation,” ISRN Applied Mathematics, vol. 2014, Article ID 805798, 14 pages, 2014. doi:10.1155/2014/805798